# SDR IPXA2015101994933

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 59,533 hours, 10,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM INOPERATIVE.  BATTERY LOW ALERT.  R & R EMERGENCY POWER SUPPLY IAW AMM 33-51-01, PG 401 AND EMERGENCY LIGHT TEST PASSED IAW AMM 33-51-01, PG 501.
